# SDR 2008UALA03438

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 65,127 hours, 10,689 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 6 Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING LOST ALL HYDRAULIC FLUID LEFT SIDE.  FOUND FAULTY ACTUATOR.  REPLACED NR 6 SPOILER IN BOARD ACTUATOR PER MM27-61-01  OP AND PRESS CHECK NORMAL.  AC OK FOR SERVICE.
